Bifurcation and temporal periodic patterns in a plant–pollinator model with diffusion and time delay effects

Jirong Huang, Zhihua Liu, Shigui Ruan

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

This paper deals with a plant–pollinator model with diffusion and time delay effects. By considering the distribution of eigenvalues of the corresponding linearized equation, we first study stability of the positive constant steady-state and existence of spatially homogeneous and spatially inhomogeneous periodic solutions are investigated. We then derive an explicit formula for determining the direction and stability of the Hopf bifurcation by applying the normal form theory and the centre manifold reduction for partial functional differential equations. Finally, we present an example and numerical simulations to illustrate the obtained theoretical results.

Original languageEnglish (US)
Pages (from-to)1-22
Number of pages22
JournalJournal of Biological Dynamics
DOIs
StateAccepted/In press - May 13 2016

Keywords

  • delay
  • diffusion
  • Hopfbifurcation
  • stability
  • Unidirectional consumer–resource interaction

ASJC Scopus subject areas

  • Ecology, Evolution, Behavior and Systematics
  • Ecology

Fingerprint Dive into the research topics of 'Bifurcation and temporal periodic patterns in a plant–pollinator model with diffusion and time delay effects'. Together they form a unique fingerprint.

  • Cite this